Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

[A Reexamination of Friedman's Consumption Puzzle]: Comment

D. A. Dickey
Journal of Business & Economic Statistics
Vol. 6, No. 4 (Oct., 1988), pp. 410-412
DOI: 10.2307/1391452
Stable URL: http://www.jstor.org/stable/1391452
Page Count: 3
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($14.00)
  • Add to My Lists
  • Cite this Item
[A Reexamination of Friedman's Consumption Puzzle]: Comment
Preview not available

Page Thumbnails

  • Thumbnail: Page 
410
    410
  • Thumbnail: Page 
411
    411
  • Thumbnail: Page 
412
    412